# SDR ABXA030213

- Difficulty date: May 28, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 58,768 hours, 54,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB JUST FORWARD OF FS 1041 CRACKED.  REPAIRED CRACK IN CUSP IAW DC-9 SRM 53-01.
